# SDR CA140321010

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Weak
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LOWER COWLING INDUCTION AIR DUCT CHAFED THOUGH BY ENGINE EXHAUST MUFFLER HEAT SHROUD. FOUND ENGINE RUBBER ISOLATION MOUNTS WEAK AND DAMAGED AND POOR CLEARANCE WITH MODIFIED ENGINE EXHAUST SYSTEM COMPONENTS.
